Missouri Journal of Mathematical Sciences

Induced Fibrations on Spaces of Fiber Transferring Maps: The $C^r$ Case

Manolis Magiropoulos

Full-text: Open access

Abstract

For $C^r$ differentiable manifolds $E$ and $B$ of the same dimension, and $\pi \colon E \to B$ a local $C^r$ diffeomorphism and onto, we examine, as with the topological case, the extent to which some basic properties of $\pi$ are inherited by the induced map $p$ on spaces of fiber transferring maps with respect to $\pi$.

Article information

Source
Missouri J. Math. Sci., Volume 13, Issue 1 (2001), 24-28.

Dates
First available in Project Euclid: 5 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1570240920

Digital Object Identifier
doi:10.35834/2001/1301024

Mathematical Reviews number (MathSciNet)
MR1816336

Zentralblatt MATH identifier
1034.57025

Citation

Magiropoulos, Manolis. Induced Fibrations on Spaces of Fiber Transferring Maps: The $C^r$ Case. Missouri J. Math. Sci. 13 (2001), no. 1, 24--28. doi:10.35834/2001/1301024. https://projecteuclid.org/euclid.mjms/1570240920


Export citation